Journal article icon

Journal article

LOW-ENERGY SCATTERING OF NON-ABELIAN MAGNETIC MONOPOLES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rsta.1985.0052

Authors


HITCHIN, N More by this author
Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
315
Issue:
1533
Pages:
459-469
Publication date:
1985
DOI:
ISSN:
1364-503X
URN:
uuid:8b7902f3-facf-4a1d-b27f-02922c6d5d07
Source identifiers:
26248
Local pid:
pubs:26248

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP